# SDR A6WA201644053

- Difficulty date: June 29, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 33,939 hours, 32,083 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  FOUND DOOR OPERATES NORMAL WITH OUTER HANDLE TARGET REMOVED.  REMOVED  
EXCESS PRIMER FROM TARGET AND RESECURED TARGET.  OUTER HAND OPERATES NORMALLY.
